# SDR 2007UALA03794

- Difficulty date: September 19, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500d S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FRAME CRACKED AT STA 500D AFT SIDE STRINGER 27R AND RBL 14.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED FORMED INTERNAL DOUBLER REPAIR.
